How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, Doctor
Category: Health
Satisfied Customers: 55754
Experience:  Board Certified Physician and US Medical School Graduate
18703594
Type Your Health Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

I was just prescribed Levaquin for my UTI. When i asked about

Resolved Question:

I was just prescribed Levaquin for my UTI. When i asked about the side effects the pharmacist said it may cause nasuea and vommitting. When i had a UTI a few months ago i was prescribed Bactrim, and when i asked about the side effects then, i was told there were no side effects. Why are there side effects with Levaquin, and if so, are the side effects common? Or is it just a possibility?
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Owen replied 6 years ago.

Attachments are only available to registered users.

Register Here

Attachments are only available to registered users.

Register Here
Hello, and I am pleased to help, use of my answers are for educational purposes only.
Did you have any side effects when you took it?
Customer: replied 6 years ago.
When i took Bactrim i didnt have any side effects. I havent taken the Levaquin yet
Expert:  Dr. Owen replied 6 years ago.
Usually with bactrim the biggest risk and side effect are blood problems, a skin rash all over the body, and rarely this happens, but severe reactions can occur.
As for Levaquin, rare reactions too with this mediction, but all over the news you are hearing about ligament disruption, but this is rare. But other reactions are diarrhea, nausea, vomitting, but again, the reactions are rare, especially at your age.
Dr. Owen and other Health Specialists are ready to help you